| Model Number |
TRUEMETRIX |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device is undergoing an evaluation but has not yet been completed.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer is concerned with tests results of 245 and 265mg/dl and from back to back blood tests of 132 and 79 mg/dl.The customer's expected fasting blood glucose test result range is 97 - 145 mg/dl.Customer is a newly diagnosed diabetic.Customer was not always using correct testing technique.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 09/22/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history (date/time not set): (b)(6).
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer is concerned with tests results of 245 and 265mg/dl and from back to back blood tests of 132 and 79 mg/dl.The customer's expected fasting blood glucose test result range is 97 - 145 mg/dl.Customer is a newly diagnosed diabetic.Customer was not always using correct testing technique.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 09/22/2019 and open vial date is 08/012018.The meter memory was reviewed for previous test result history (date/time not set): result 1:134mg/dl (b)(6) 11:16pm fasting, result 2:245mg/dl(b)(6) 1:17pm fasting, result 3:265mg/dl(b)(6) 1:16pm fasting, result 4:132mg/dl (b)(6) 12:29pm fasting, result 5:81mg/dl (b)(6) 12:00pm fasting, result 6:79mg/dl (b)(6) 11:59am fasting.
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report (b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on (b)(6) 2018 returned test strips produce low readings.Most likely underlying root cause of low readings are due to improper storage: vial left open for an extended period of time.Test strip udi:(b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.